# SDR UALA2010060701969

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 69,141 hours, 20,142 cycles
- Engine: Pwa PW2040
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1B7486
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG EGT FLUCTUATED ON CLIMB 15K TO 22K BETWEEN ALMOST 0 - 510, ALL OTHER IND'S STABLE.  REPLACED EEC.  NO FURTHER FAULTS NOTED AFTER HIGH POWER ENGINE RUN.  GOOD FOR SERVICE.
